You will go back to the way you were,singing,dancing,listening to music. Me too. I feel like I'm a drag at party's. But my so called friends do not know the toll these manic blips take on me. Your meds don't control everything completely. I kept telling my Pdoc, listen, I need to be at least a6 1/2 to run construction. I told him, you've got me medicated so, that I'm only a 3 1/2. It's a scale we use in Support group. 1-10. 5 being stable on your meds. 1 down so low, probably in mental hospital. 10 so high in hospital, jail,or dead. I wanted to be "higher" too. It's a story, but last time I was down here I suffered a psychotic episode. Nervous breakdown they used to call it. 1st time I experienced Black Mania. Hell,plain hell.manic energy, with crippling depression. Only way I stayed out of Mental Institution was to see my Psychiatrist once per week, call him every day, hire a Psychologist, go in for 90 min 3x pr week. Go to group Therapy too. So now, I'm here w permission fr my Team of Drs. I had to promise not to do any work. Real hard. For me, work is life. I enjoy it. So I felt like Drs took away some of my passion. Plus, I don't know if you experience this, but I have a real drag on my libido. My group members think it's the Cymbalta. Pdoc tried me on Lithium this year, but I had such a wicked side effect, he took me off of it. So, my dear, fake it if you can't make it. Stimulate your environment. Sing in the shower on purpose. Have 3 strong cups of coffee & goof around. Have a blast while you last. Get a racy movie! Call a friend & talk on the phone for an hour. It's your mind, on or off of meds. Do some mind control. Just be happier. Love ya. Maxy
Thanks Maxy, that's some good advice there. The libido definitely did suffer when I was on higher doses but now that there down things are better except the Zoloft makes me need viagra! But hey, better living thru chemistry!
I take nothing but lithium, but the side effects are passing. The hard part for me is adjusting to a new brain. Time moves different. It's as though I am in slow motion in comparison, but comparison to manic me isn't really fair to anyone. I'm getting used to one thought at a time, and allowing my mind to rest. I don't really feel like I need meds, but those who love me reassure me when I second guess bipolar. Not if I have it, that's obvious, second guess that it causes more negative than good over a year. I finally got to that point and surrendered to finding a med balance. I'm glad you are feeling better. It takes some fine tuning for certain.
Yeah, I gave up on anything to return to. I decided to just think of it as a whole new me,'not going back to anything. I don't want to run away from amything, I gotta focus in what I'm running to. It has been strange.
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.